MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 36MM +3MM 11/13 HEAD TRIAL; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 36MM +3MM 11/13 HEAD TRIAL; HIP INSTRUMENT/TRIAL
Catalog Number 236532500
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that head trials were found to have deep gouges upon post surgical observation.It was also stated that the surfaces are damaged.
 
Additional Manufacturer Narrative

Brand Name
36MM +3MM 11/13 HEAD TRIAL
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6808335
Report Number1818910-2017-23230
Device Sequence Number13722612
Product Code LXH
UDI-Device Identifier10603295120049
UDI-Public10603295120049
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number236532500
Device Lot NumberBF0902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2017
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1